MAUDE Adverse Event Report: STRYKER SPINE-US XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 55 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 55 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 482317555
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with significant back pain underwent revision surgery to address a bilateral tulip disengagement of two xia polyaxial screws.This report captures the second of two screws.
 
Additional Manufacturer Narrative
Additional data: h3 h6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 55 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22778225
Report Number0009617544-2025-00068
Device Sequence Number18421963
Product Code NKB
UDI-Device Identifier04546540562371
UDI-Public(01)04546540562371(11)080523(10)A81750
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K142381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number482317555
Device Lot NumberA81750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale